General form of endomorphisms in the space of continuous functions with values in a numerical commutative semiring (with the operation $\oplus=\max$)
Doklady Akademii Nauk, Tome 295 (1987) no. 2, pp. 283-287
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_2_a5,
author = {V. N. Kolokoltsov and V. P. Maslov},
title = {General form of endomorphisms in the space of continuous functions with values in a numerical commutative semiring (with the operation $\oplus=\max$)},
journal = {Doklady Akademii Nauk},
pages = {283--287},
year = {1987},
volume = {295},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_2_a5/}
}
TY - JOUR AU - V. N. Kolokoltsov AU - V. P. Maslov TI - General form of endomorphisms in the space of continuous functions with values in a numerical commutative semiring (with the operation $\oplus=\max$) JO - Doklady Akademii Nauk PY - 1987 SP - 283 EP - 287 VL - 295 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1987_295_2_a5/ LA - ru ID - DAN_1987_295_2_a5 ER -
%0 Journal Article %A V. N. Kolokoltsov %A V. P. Maslov %T General form of endomorphisms in the space of continuous functions with values in a numerical commutative semiring (with the operation $\oplus=\max$) %J Doklady Akademii Nauk %D 1987 %P 283-287 %V 295 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1987_295_2_a5/ %G ru %F DAN_1987_295_2_a5
V. N. Kolokoltsov; V. P. Maslov. General form of endomorphisms in the space of continuous functions with values in a numerical commutative semiring (with the operation $\oplus=\max$). Doklady Akademii Nauk, Tome 295 (1987) no. 2, pp. 283-287. http://geodesic.mathdoc.fr/item/DAN_1987_295_2_a5/